Table des valeurs des sommes $$S_k = \sum\limits_1^\infty {n^{ - k} } $$

T. J. Stieltjes Toulouse

TBD mathscidoc:1701.33150

Acta Mathematica, 10, (1), 299-302, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:42 uploaded by actaadmin ] [ 61 downloads ] [ 0 comments ]
@inproceedings{t.1887table,
  title={Table des valeurs des sommes $$S_k = \sum\limits_1^\infty {n^{ - k} } $$ },
  author={T. J. Stieltjes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942546783859},
  booktitle={Acta Mathematica},
  volume={10},
  number={1},
  pages={299-302},
  year={1887},
}
T. J. Stieltjes. Table des valeurs des sommes $$S_k = \sum\limits_1^\infty {n^{ - k} } $$ . 1887. Vol. 10. In Acta Mathematica. pp.299-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202942546783859.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved